# SDR CALA2018030500838

- Difficulty date: March 1, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N29124
- Make and model: Boeing 757224
- Aircraft serial: 27565
- Aircraft time: 75,855 hours, 18,701 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515011
- Condition: Broken
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TUNNEL FLOORBEAM STABILIZER STRAP AT BS 365 FOUND BROKEN.  REPAIRED IAW  SRM 53-00-51, REPAIR 12.
